Health knowledge made personal
Join this community!
› Share page:

I have numbness and cold sensations on the tips of my "big toe." Is this a side effect from my Adderall or something else?


Posted by jlb0711

 I have had slight numbness on the tips of my big toes for quite some time. I just associated it with sciatica. Since I've started taking Adderall, I've noticed that often one of my toes becomes very numb and cold. It happens when I'm sitting and when I'm moving about, so I really haven't been able to pinpoint what is causing it. It doesn't happen everyday, but when it does it's very annoying. Usually rubbing the toe seems to "bring it back to life."  I also get very cold hands and feet throughout the day. I am a smoker as well, which I'm sure has something to do with it.

I have worked in the restaurant business for years, so I am always on my feet. Restaurant management=60 or more hours a week, so my feet are often fatigued. I decided to change careers, and am in school for nursing, so I am currently not on my feet as much. Now I'm in front of the computer!

Any information would be very helpful. 

Thank you,

Jessica

 
Post an answer
Write a comment: